# SDR CA110218007

- Difficulty date: February 17, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna A185E
- Aircraft time: 13,726 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 07321014
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REPAIR OF THE STABILIZER WHILE REPLACING THE BRACKETS DUE TO CRACKS, IT WAS ALSO FOUND THAT THE CHANNEL WAS CRACKED (PN 0723603-1), BRACKETS AND CHANNEL REPLACED.
